English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15937752      Online Users : 135
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17736

Title: Multiple Solutions of Schr�dinger Equations with Indefinite Linear Part and Super or Asymptotically Linear Terms
Authors: Ding, Yan-Heng;Lee, Cheng
Contributors: 數學系
Keywords: Schr�dinger equation;Indefinite;Asymptotically linear;Infinitely many solutions
Date: 2006-03
Issue Date: 2013-12-30T06:51:50Z
Publisher: Elsevier
Abstract: Based on new information concerning strongly indefinite functionals without Palais–Smale conditions, we study existence and multiplicity of solutions of the Schrödinger equationwhere V and g are periodic with respect to x and 0 lies in a gap of σ(-Δ+V). Supposing g is asymptotically linear as |u|→∞ and symmetric in u, we obtain infinitely many geometrically distinct solutions. We also consider the situation where g is super linear with mild assumptions different from those studied previously, and establish the existence and multiplicity.
Relation: Journal of Differential Equations, 222(1): 137-163
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML327View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback